# SDR AWXA9700195

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Brg
- Part number: 5113N10110
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LMLG WING REAR SPAR FWD TRUNNION BEARING CHROME CHIPPING.  REMOVED AND INSTALLED NEW TRUNNION BEARING PER MM 57-54-05.
